# SDR DALA2019100805774

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 51,161 hours, 35,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL COMPARTMENT EMERGENCY WALKWAY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY AND BATTERY PACK B5-260 PER B717 AMM 33-51. OPERATIONAL CHECK IS GOOD. (LP #6411951)
